# SDR ASAA2016122419140

- Difficulty date: December 24, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 5,948 hours, 1,948 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250276050
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, CORE FIRE DETECTION HARNESS DAMAGED.  ACFT GROUNDED.  THE WIRE HARNESS WAS REMOVED AND REPLACED IAW AMM 26-11-02. OPS CHECKED GOOD IAW AMM 26-11-00-710-801.
